# SDR 00058

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 13,468 hours, 9,846 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Crew System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND CREW DISCOVERED OXYGEN SUPPLY WAS AT ZERO, DIVERTED, HAD OXYGEN BOTTLE SERVICED.
